You are not currently logged in.
Access JSTOR through your library or other institution:
Parameter Estimates for Symmetric Stable Distributions
Eugene F. Fama and Richard Roll
Journal of the American Statistical Association
Vol. 66, No. 334 (Jun., 1971), pp. 331-338
Stable URL: http://www.jstor.org/stable/2283932
Page Count: 8
Preview not available
Building on results of an earlier article , estimators are suggested for the scale parameter and characteristic exponent of symmetric stable distributions, and Monte Carlo studies of these estimators are reported. The powers of various goodness-of-fit tests of a Gaussian null hypothesis against non-Gaussian stable alternatives are also investigated. Finally, a test of the stability property of symmetric stable variables is suggested and demonstrated.
Journal of the American Statistical Association © 1971 American Statistical Association